RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 3, Pages 257–271 (Mi fpm1662)  

Isometry groups of $4$-dimensional nilpotent Lie groups

T. Šukilović

University of Belgrade, Serbia

Abstract: The main purpose of this paper is to give a complete description of isometry groups on the $4$-dimensional simply connected nilpotent Lie groups. We distinguish between two geometrically distinct cases of degenerate and nondegenerate center of the group. Since Walker metrics appear as the underlying structure of neutral signature metrics on the nilpotent Lie groups with degenerate center, we find necessary and sufficient condition for them to locally admit the nilpotent group of isometries.

Funding Agency Grant Number
Ministry of Education, Science and Technical Development of Serbia 174012


Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 225:4, 711–721

Bibliographic databases:

UDC: 512.813

Citation: T. Šukilović, “Isometry groups of $4$-dimensional nilpotent Lie groups”, Fundam. Prikl. Mat., 20:3 (2015), 257–271; J. Math. Sci., 225:4 (2017), 711–721

Citation in format AMSBIB
\Bibitem{Suk15}
\by T.~{\v S}ukilovi\'c
\paper Isometry groups of $4$-dimensional nilpotent Lie groups
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 3
\pages 257--271
\mathnet{http://mi.mathnet.ru/fpm1662}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3519757}
\elib{http://elibrary.ru/item.asp?id=31996137}
\transl
\jour J. Math. Sci.
\yr 2017
\vol 225
\issue 4
\pages 711--721
\crossref{https://doi.org/10.1007/s10958-017-3488-z}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1662
  • http://mi.mathnet.ru/eng/fpm/v20/i3/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:99
    Full text:37
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020